Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Transvaginal ultrasound shows small follicles growing slowly. How to increase the size of follicles?

hello.. I am currently taking femera 5 mg and on follistim 75 mg per day. I went in for a transvaginal ultrasound today and I was told by my RE that she sees a lot of small follicles but they seem to be growing slowly. Would that be becaue of my using the progesterone suppositories and it through of my menstrual cycle? Pleae help.. trying to find a way to increase the size of my follicles this cycle..
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  625
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank fro asking to HCM
I really appreciate your concern, follicular size does not matter very much that is all depends upon the hormone secretion, just keep trying for conception, I would advise you to stop the suppositories, that may interfere with this, hope this answer will clear your doubt, have nice day.
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor